Discussions By Condition: Infectious diseases

MAC Medication Side Effects

Posted In: Infectious diseases 0 Replies
  • Posted By: leilanilea
  • November 15, 2010
  • 01:55 AM

I started on the Clarithromycin/Ethambuto/Rifampin combination theray two days ago for MAC. I knew there were side effects, and am trying to deal with them. Currently the main problem is fatigue (more than I had prior to meds) and "wooziness," or dizziness. If anyone can give me, and the community, any hints on dealing with these side effects, it would be most appreciated. Also, can anyone tell me that my body may adapt to the drugs after a while and side effects lessened? Thank you so much.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?